# SDR HALA0700307

- Difficulty date: July 28, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 9,156 hours, 22,623 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7710 · Power Indicating System
- Part: Probe
- Part number: 889313
- Part serial: 3072
- Condition: Failed
- Location: N2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - ENG L SYS FAIL CAME ON IN FLIGHT.  FOUND N2 PROBE ELECTRICAL FAULT CH-B "771202" NR 1 ENGINE.  REMOVED AND REPLACED NR 1 ENGINE CH-B N2 PROBE PER AM77-12-01.  OPS AND LEAK CHK OK.  NO FAULT NOTED, MPN 889-3-113; S/N ON 7358; S/N OFF 3072.
